New Families of Binary Sequence Pairs with Three-Level Correlation and Odd Composite Length

Xiuping PENG  Jiadong REN  Chengqian XU  Kai LIU  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E99-A   No.4   pp.874-879
Publication Date: 2016/04/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E99.A.874
Type of Manuscript: LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
optimal correlation value,  Chinese remainder theorem,  binary sequence pair,  

Full Text: PDF>>
Buy this Article




Summary: 
In this letter, several new families of binary sequence pairs with period N=np, where p is a prime and gcd(n,p)=1, and optimal correlation values 1 and -3 are constructed. These classes of binary sequence pairs are based on Chinese remainder theorem. The constructed sequence pairs have optimum balance among 0's and 1's.